# SDR DALA2015032602405

- Difficulty date: April 8, 2014
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N648DL
- Make and model: Boeing 757232
- Aircraft serial: 24372
- Aircraft time: 86,094 hours, 37,271 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGED.  REPAIRED LIGHTNING STRIKE DAMAGE AT BS 480, S9L IAW ER/A 524911-14.
